# SDR 0000601229

- Difficulty date: January 10, 2000
- Submitted: March 8, 2000
- Operation: Air carrier
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- Aircraft time: 103,332 hours, 25,886 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK ON LOWER SKIN PANEL STRINGER NUMBER 12 OF HORIZONTAL STATION XE407 AT STRINGER RIB CLIP.  REPAIRED PER EA 12-173332.
